# SDR 22AA201000069A

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N289GX
- Make and model: Boeing 757225
- Aircraft serial: 22689
- Aircraft time: 61,850 hours, 25,487 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND ENGINE SHUTDOWN, UNABLE TO OPEN LT COCKPIT WINDOW, CRANK SKIPPING FRM NR 56-11-XA-02.
